An Erythematous papular eruption in a woman with Crohn disease treated with infliximab
- Author(s): Howard, Hannah E;
- Zwerner, Jeffrey P;
- Byers, Jeffrey;
- Tkaczyk, Eric
- et al.
Published Web Locationhttps://doi.org/10.5070/D32210032902
We report the case of a 44-year-old woman with a history of Crohn disease treated with infliximab who presented with erythematous papules and plaques on the upper extremities accompanied by fevers. She was subsequently diagnosed with palisaded neutrophilic and granulomatous dermatitis (PNGD). Whereas immune-complex mediated diseases such as rheumatoid arthritis and systemic lupus erythematosus are most commonly associated, inflammatory bowel disease deserves increased consideration as one of the systemic diseases that can present with PNGD. Additionally, PNGD should remain in the differential diagnosis of cutaneous eruptions that develop in the setting of tumor necrosis factor (TNF) antagonist therapy.